Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/17161
Title: Primary birth of canard cycles in slow-fast codimension 3 elliptic bifurcations
Authors: HUZAK, Renato 
DE MAESSCHALCK, Peter 
DUMORTIER, Freddy 
Issue Date: 2014
Source: COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, 13 (6), p. 2641-2673
Abstract: In this paper we continue the study of ``large" small-amplitude limit cycles in slow-fast codimension 3 elliptic bifurcations which is initiated in [8]. Our treatment is based on blow-up and good normal forms.
Notes: Huzak, R (reprint author), Hasselt Univ, Campus Diepenbeek, B-3590 Diepenbeek, Belgium. renato.huzak@uhasselt.be; peter.demaesschalck@uhasselt.be; freddy.dumortier@uhasselt.be
Keywords: blow-up; center manifold; cyclicity; singular perturbations; normal form
Document URI: http://hdl.handle.net/1942/17161
ISSN: 1534-0392
e-ISSN: 1553-5258
DOI: 10.3934/cpaa.2014.13.2641
ISI #: 000341016400026
Category: A1
Type: Journal Contribution
Validations: ecoom 2015
Appears in Collections:Research publications

Files in This Item:
File Description SizeFormat 
pdfs.pdfpublished version981.97 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

5
checked on Sep 2, 2020

WEB OF SCIENCETM
Citations

8
checked on May 14, 2022

Page view(s)

50
checked on May 20, 2022

Download(s)

86
checked on May 20, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.